# SDR FDEA200911023766

- Difficulty date: November 2, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Part number: 149NT16018
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING-TO-BODY FAIRING, RT PACK AIR INLET DOOR PANEL "BOTTOM" HAS ONE LOOSE FASTENER AT BS 875.25, RBL 25 AND FOUR CORRODED PLATES FOR NUTPLATES.  REMOVED AND REPLACED IN ACCORDANCE WITH SRM 51-40-02 REV. 98. PARTS FABRICATED AND PART MARK AS PER DRAWING 149N7160 SHEET 1   REV. D. AND GMM 7-0-1001, RESPECTIVELY.  REPAIR IS CLASSIFIED AS MINOR AS PER GMM 6-2-100 CRITERIA.
